# SDR VNAA2025032411101

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 30,245 hours, 23,503 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP AFTER TAKEOFF. / PERFORMED OPS CHECK OF THE NOSEWHEEL STEERING IAW CRJ700 AMM 32-51-00-710-801. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
